# SDR CALA2025062705977

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 83,478 hours, 30,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO ILLUMINATED WITH DOOR CLOSED FOLLOWED MEL. DOOR CLOSED AND LATCHED AFT CARGO DOOR WARNING LIGHT WITH DOOR CLOSED. DEFERRED PER MEL ADJUSTED THE EXTENSION OF THE AFT INDICATION SWITCH PER AMM 52-71-31. PERFORMED CARGO DOOR INDICATION SWITCH TEST PER AMM 52-71-31. NO FAULTS DETECTED.
